# SDR USAA2010021690387

- Difficulty date: February 15, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 35,680 hours, 13,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2902
- Condition: Inoperative
- Location: Emergency Light
- Part time: 35,679 hours, 13,569 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 191 - DURING CABIN INSPECTION FOUND LEFT AND RIGHT EMERGENCY LIGHTS INOPERATIVE - RIGHT SIDE EMERGENCY POWER SUPPLY UNIT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED RT EPSU 12WL IAW MM 33-51-38.
